# SDR AALA202204213297

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737
- Aircraft serial: 33519
- Aircraft time: 37,993 hours, 15,479 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE. LUBRICATED LOCK MECHANISM. OPERATIONAL CHECK GOOD.
